advertisement
Question
Posted by: Jules | 2010/12/09

geriatrics

90 year old. Vulva red,painful,no discharge,no itch. Was on antibiotics for bronchitis. Medaspor x2 weeks with slight relief.
Little improvement. Is wearing nappies at night.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A that age, there are a number of possible causes. Thrush is one. It could also be atrophic vaginitis or a vulval skin problem. A doctor would have to see her to make a diagnosis.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: jazqkyvndyta | 2011/02/04

Reply to jazqkyvndyta
Posted by: gynaedoc | 2010/12/11

A that age, there are a number of possible causes. Thrush is one. It could also be atrophic vaginitis or a vulval skin problem. A doctor would have to see her to make a diagnosis.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement